×

zbMATH — the first resource for mathematics

Approximate controllability of fractional neutral stochastic system with infinite delay. (English) Zbl 1263.93039
Summary: The concept of controllability plays an important role in analysis and design of linear and nonlinear control systems. Further, fractional differential equations have wide applications in engineering and science. In this paper, the approximate controllability of neutral stochastic fractional integro-differential equation with infinite delay in a Hilbert space is studied. By using Krasnoselskii’s fixed point theorem with stochastic analysis theory, we derive a new set of sufficient conditions for the approximate controllability of nonlinear fractional stochastic system under the assumption that the corresponding linear system is approximately controllable. Finally, an example is provided to illustrate the obtained theory.

MSC:
93B05 Controllability
34K37 Functional-differential equations with fractional derivatives
34K50 Stochastic functional-differential equations
60G22 Fractional processes, including fractional Brownian motion
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abada, N.; Benchohra, M.; Hammouche, H., Existence and controllability results for nondensely defined impulsive semilinear functional differential inclusions, J. diff. equ., 246, 3834-3863, (2009) · Zbl 1171.34052
[2] Benchohra, M.; Ouahab, A., Controllability results for functional semilinear differential inclusions in frechet spaces, Nonlinear anal., 61, 405-423, (2005) · Zbl 1086.34062
[3] Górniewicz, L.; Ntouyas, S.K.; O’Regan, D., Existence and controllability results for first and second order functional semilinear differential inclusions with nonlocal conditions, Numer. funct. anal. optim., 28, 53-82, (2007) · Zbl 1123.34061
[4] Górniewicz, L.; Ntouyas, S.K.; O’Regan, D., Controllability results for first and second order evolution inclusions with nonlocal conditions, Ann. polon. math., 89, 65-101, (2006) · Zbl 1104.93015
[5] Chang, Y.K.; Nieto, J.J.; Li, W.S., Controllability of semilinear differential systems with nonlocal initial conditions in Banach spaces, J. optim. theory appl., 142, 267-273, (2009) · Zbl 1178.93029
[6] Fu, X.; Mei, K., Approximate controllability of semilinear partial functional differential systems, J. dyn. control syst., 15, 425-443, (2009) · Zbl 1203.93022
[7] Mahmudov, N.I., Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces, SIAM J. control optim., 42, 1604-1622, (2003) · Zbl 1084.93006
[8] Mahmudov, N.I., Approximate controllability of evolution systems with nonlocal conditions, Nonlinear anal., 68, 536-546, (2008) · Zbl 1129.93004
[9] Klamka, J., Schauder fixed point theorem in nonlinear controllability problems, Control cybernet., 29, 153-165, (2000) · Zbl 1011.93001
[10] Wang, L.W., Approximate controllability for integrodifferential equations with multiple delays, J. optim. theory appl., 143, 185-206, (2009) · Zbl 1176.93018
[11] Sakthivel, R.; Anandhi, E.R., Approximate controllability of impulsive differential equations with state-dependent delay, Internat. J. control., 83, 387-393, (2010) · Zbl 1184.93021
[12] Chang, Y.K.; Zhao, Z.-H.; Nieto, J.J., Global existence and controllability to a stochastic integro-differential equation, Electron. J. qual. theory differ. equ, 1-15, (2010) · Zbl 1215.45006
[13] Sakthivel, R.; Ren, Y.; Mahmudov, N.I., Approximate controllability of second-order stochastic differential equation with impulsive effects, Modern phys. lett. B, 24, 1559-1572, (2010) · Zbl 1211.93026
[14] Klamka, J., Stochastic controllability of systems with multiple delays in control, Int. J. app. math. comput. sci., 19, 39-47, (2009) · Zbl 1169.93005
[15] Klamka, J., Constrained controllability of semilinear systems with delays, Nonlinear dynam., 56, 169-177, (2009) · Zbl 1170.93009
[16] Klamka, J., Constrained controllability of semilinear systems with delayed controls, Bull. Pol. acad. sci. technical sciences, 56, 333-337, (2008)
[17] Sakthivel, R.; Nieto, J.J.; Mahmudov, N.I., Approximate controllability of nonlinear deterministic and stochastic systems with unbounded delay, Taiwanese J. math, 14, 1777-1797, (2010) · Zbl 1220.93011
[18] Muthukumar, P.; Balasubramaniam, P., Approximate controllability of mixed stochastic volterra – fredholm type integrodifferential systems in Hilbert space, J. franklin inst., 348, 2911-2922, (2011) · Zbl 1254.93028
[19] El-Borai, M.M., Some probability densities and fundamental solutions of fractional evolution equations, Chaos solitons fractals, 14, 433-440, (2002) · Zbl 1005.34051
[20] El-Borai, M.M.; EI-Said EI-Nadi, K.; El-Akabawy, E.G., On some fractional evolution equations, Comput. math. appl., 59, 1352-1355, (2010) · Zbl 1189.45009
[21] Debbouche, A.; El-Borai, M.M., Weak almost periodic and optimal mild solutions of fractional evolution equations, Electron. J. diff. equ., 46, 1-8, (2009) · Zbl 1171.34331
[22] Yan, Z., Controllability of fractional-order partial neutral functional integrodifferential inclusions with infinite delay, J. franklin inst., 348, 2156-2173, (2011) · Zbl 1231.93018
[23] Debbouche, A.; Baleanu, D., Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems, Comput. math. appl., 62, 1442-1450, (2011) · Zbl 1228.45013
[24] Sukavanam, N.; Kumar, S., Approximate controllability of fractional order semilinear delay systems, J. optim. theory appl., 151, 373-384, (2011) · Zbl 1251.93039
[25] Sakthivel, R.; Ren, Y.; Mahmudov, N.I., On the approximate controllability of semilinear fractional differential systems, Comput. math. appl., 62, 1451-1459, (2011) · Zbl 1228.34093
[26] Wang, J.; Zhou, Y., Complete controllability of fractional evolution systems, Commun. nonlinear sci. numer. simul., 17, 4346-4355, (2012) · Zbl 1248.93029
[27] Kumar, S.; Sukavanam, N., Approximate controllability of fractional order semilinear systems with bounded delay, J. diff. equ., 252, 6163-6174, (2012) · Zbl 1243.93018
[28] Sakthivel, R.; Suganya, S.; Anthoni, S.M., Approximate controllability of fractional stochastic evolution equations, Comput. math. appl., 63, 660-668, (2012) · Zbl 1238.93099
[29] Hu, L.; Ren, Y., Existence results for impulsive neutral stochastic functional integro-differential equations with infnite delays, Acta. appl. math., 111, 303-317, (2010) · Zbl 1202.60098
[30] Wang, J.; Zhou, Y.; Wei, W., A class of fractional delay nonlinear integrodifferential controlled systems in Banach spaces, Commun. nonlinear sci. numer. simul., 16, 4049-4059, (2011) · Zbl 1223.45007
[31] Wang, J.; Zhou, Y.; Medved, M., On the solvability and optimal controls of fractional integrodifferential evolution systems with infinite delay, J. optim. theory appl., 152, 31-50, (2012) · Zbl 1357.49018
[32] Pazy, A., Semigroups of linear operators and applications to partial differential equations, (1983), Springer New York · Zbl 0516.47023
[33] Podlubny, I., Fractional differential equations, (1999), Academic Press San Diego · Zbl 0918.34010
[34] Zhou, Y.; Jiao, F., Existence of mild solutions for fractional neutral evolution equations, Comput. math. appl., 59, 1063-1077, (2010) · Zbl 1189.34154
[35] Mahmudov, N.I.; Denker, A., On controllability of linear stochastic systems, Internat. J. control, 73, 144-151, (2000) · Zbl 1031.93033
[36] Ren, Y.; Zhou, Q.; Chen, L., Existence, uniqueness and stability of mild solutions for time-dependent stochastic evolution equations with Poisson jumps and infnite delay, J. optim. theory appl., 149, 315-331, (2011) · Zbl 1241.34089
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.